MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION SENSOR; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M0066703080
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
During procedure, surgeon inserted a straight tip sensor wire into left ureter the that broke off.The broken piece was visualized, retrieved and removed from the patient.

Brand Name
SENSOR
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key23671432
Report Number23671432
Device Sequence Number13223286
Product Code EZB
UDI-Device Identifier08714729376361
UDI-Public(01)08714729376361
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/13/2025
Report Date (Section F) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0066703080
Device Lot Number37054195
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age86 YR
Patient SexUnknown
Patient Weight81 KG
Date Report Sent to FDA11/13/2025